# SDR SIMA201022404

- Difficulty date: July 26, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 25,503 hours, 24,183 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12027430011
- Condition: Dented
- Location: Bs 89.134-105.39
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3610 SHORT FINAL, A BIRD STRIKE BELOW CAPTAINS WINDSHIELD.  ACFT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  ACFT GROUNDED FOR TEMP REPAIR & RELEASED FOR A FERRY FLT.   LARGE DENT BETWEEN SKIN PANELS AT BUTT SPLICE.  SEVERAL SHEARED RIVETS AT BUTT SPLICE.  LT FWD LATERAL PANEL IS CRACKED & LIFTING.  SPLICE STRAP ALSO DAMAGED.  DENT LOCATED BETWEEN FRAMES 7 & 8 S6 & 8L.  DENT MEASURES APPROX 11 " BY 12 " & 0.75 " AT ITS DEEPEST POINT.  R & R LT SKIN & UPPER CENTER SKIN IN FRONT OF WINDSHIELD IAW SRM 51-40-02.  R & R WINDSHIELD FRONT STRAP IAW SRM 51-40-02, 51-40-04, 51-40-06, 51-40-05, 51-40-09 & 51-20-03.  INSTALLED WINDSHIELD CENTER POST & LOWER MOUNT IAW AMM 53-12-01.  ACFT RETURNED TO SERVICE.
